Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 30, 2015, 1:29 PM EDT for Baker County, Columbia County, Hamilton County, Florida; 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 1:29 PM EDT (17:29 UTC)
- Expired
- Jun 30, 2015, 2:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Columbia County, FL, Hamilton County, FL, Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 49 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:58 AM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 30, 8:58 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 858 AM EDT TUE JUN 30 2015 .UPDATE... SURFACE-LOW LEVEL FRONTAL BOUNDARY IS CLEARLY EVIDENT ON EARLY MORNING VISIBLE IMAGERY STRETCHING FROM MAYO THROUGH BELL TO WALDO AND SAINT AUGUSTINE. EXPECT THIS TO BE THE FOCUSING MECHANISM FOR CONVECTION EARLY TODAY...WITHIN 60 MILES EITHER SIDE OF IT...AND INDEED WIDELY SCATTERED CONVECTION HAS ALREADY BROKEN OUT ALONG THE FRONTAL SURFACE. SOUTH OF THE FRONT THERE IS LITTLE CLOUD COVERAGE TO INHIBIT DIURNAL HEATING AND INSTABILITY. SO WITH A DOMINANT SOUTHWESTERLY LOW LEVEL FLOW EXPECT THE GULF SEA BREEZE TO BECOME DOMINANT AND RACE ACROSS OCALA AND THE SOUTHERN THIRD OF OUR AREA OF RESPONSIBILITY. NEXT ISSUE IS HRRR INDICATES A BOW ECHO DROPPING OUT OF INTERIOR SOUTHWEST GEORGIA AND WITH CONVECTION ALREADY ESTABLISHED OVER CENTRAL ALABAMA HAVE BOUGHT INTO THAT SCENARIO. HAVE ADDED GUSTY WINDS AND SMALL HAIL TO THE GEORGIA ZONES FOR THIS AFTERNOON BUT MAY INCREASE THAT IF TRENDS STAY FAVORABLE FOR MORE SIGNIFICANT STORMS. && .AVIATION... GIVEN THE ABOVE WE WILL HAVE TEMPO GROUPS FOR ALL OF OUR FIELDS BASED ON THE LOCAL TIMING OF THE VARIOUS MODES OF CONVECTION. WITH STRONGER SYNOPTIC FORCING MIGHT ADD SOME STRONGER WINDS FOR SSI LATER TODAY, && .MARINE... GIVEN A RIDGE TO OUR SOUTH AND THE FRONTAL BOUNDARY WASHING OUT OVER US AN OFFSHORE FLOW WILL CONTINUE THROUGH MID-WEEK. WINDS WILL BECOME MORE SOUTHERLY BY LATE WEEK AND OVER THE HOLIDAY WEEKEND. NOCTURNAL SURGES MAY WARRANT SMALL CRAFT EXERCISE CAUTION OVERNIGHT...ESPECIALLY ACROSS THE OFFSHORE WATERS. RIP CURRENTS: LOW RISK THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 93 71 93 73 / 40 40 40 20 SSI 89 75 89 77 / 30 20 30 30 JAX 92 74 93 73 / 40 20 40 20 SGJ 90 74 89 76 / 40 30 40 30 GNV 91 73 91 73 / 50 20 40 20 OCF 91 73 92 73 / 50 20 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SANDRIK/COMBS/WALSH
Hazardous weather outlook, Jun 30, 10:36 AM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1036 AM EDT TUE JUN 30 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-011445- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1036 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... EARLY TODAY...SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS MORNING AND EARLY THIS AFTERNOON. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. LATER THIS AFTERNOON AND EVENING A BOWING CLUSTER OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE FROM SOUTHERN ALABAMA EAST-SOUTHEAST ACROSS SOUTHERN GEORGIA AND INTO THE SOUTHEAST GEORGIA AND NORTH FLORIDA. THE MOST SIGNIFICANT RISK IS FOR STRONG DAMAGING WINDS AND WILL MAINLY BE NORTH OF FLORIDA STATE ROAD 20. THE LINE SHOULD MOVE OVER THE COASTAL WATERS EARLY TONIGHT AND MARINE INTERESTS OFFSHORE BETWEEN SAINT AUGUSTINE INLET AND THE ALTAMAHA SOUND SHOULD HAVE THEIR VESSELS PREPARD FOR POSSIBLE HEAVY WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SELF ACTIVATE SHOULD WATCHES...WARNINGS BE ISSUED OR SEVERE WEATHER APPROACH YOUR LOCATION. ONLY REPORT SEVERE WEATHER FROM A POSITION OF SAFETY! FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 30, 11:59 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EDT TUE JUN 30 2015
FLZ020>023-030-031-035-036-301630-
ALACHUA FL-BAKER FL-BRADFORD FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
HAMILTON FL-SUWANNEE FL-
1159 AM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SOUTHWESTERN BAKER...
WEST CENTRAL BRADFORD...NORTHWESTERN ALACHUA...SOUTHEASTERN
HAMILTON...EAST CENTRAL GILCHRIST...UNION AND NORTHEASTERN SUWANNEE
COUNTIES UNTIL 1230 PM EDT...
AT 1159 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WELLBORN TO WATERTOWN
TO NEAR FORT WHITE...AND MOVING NORTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LAKE CITY...LAKE BUTLER...WHITE SPRINGS...RAIFORD...
WORTHINGTON SPRING...TAYLOR...ALACHUA...HIGH SPRINGS...WORTHINGTON
SPRINGS...WELLBORN...GROVES...BELMONT...UPLAND PINES...WINFIELD...
SUWANNEE VALLEY...PALESTINE COMMUNITY...PROVIDENCE...OLUSTEE AND
SANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3021 8303 3058 8266 3041 8221 2962 8227
2964 8272 3014 8266
TIME...MOT...LOC 1559Z 243DEG 17KT 3022 8290 3017 8261 2993 8263
SANDRIKSpecial weather statement, Jun 30, 12:22 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT TUE JUN 30 2015
GAZ149-150-163-301700-
CLINCH GA-ATKINSON GA-WARE GA-
1222 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON...NORTHWESTERN WARE AND
NORTHWESTERN CLINCH COUNTIES UNTIL 100 PM EDT...
AT 1222 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF PEARSON...MOVING EAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...PEARSON...ARGYLE...MANOR...COGDELL...MILLWOOD...
WARESBORO AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3134 8300 3137 8278 3137 8263 3138 8263
3140 8248 3103 8246 3102 8297 3118 8297
3119 8300
TIME...MOT...LOC 1622Z 266DEG 22KT 3115 8291
WALSHSpecial weather statement, Jun 30, 12:27 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT TUE JUN 30 2015
FLZ031-032-036-301700-
ALACHUA FL-BRADFORD FL-CLAY FL-
1227 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHEASTERN ALACHUA
AND NORTHWESTERN CLAY COUNTIES UNTIL 100 PM EDT...
AT 1227 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SAMPSON...OR 8 MILES SOUTHWEST OF STARKE...MOVING NORTHEAST AT
25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...MIDDLEBURG...KINGSLEY...NEW RIVER...
SAMPSON...CAMP BLANDING...WALDO...PENNEY FARMS...LAWTEY...HAMPTON AND
BROOKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2975 8225 2993 8237 2993 8236 2994 8235
2996 8234 2996 8231 2999 8228 3001 8227
3018 8197 2988 8174
TIME...MOT...LOC 1627Z 240DEG 22KT 2987 8223
WALSHSpecial weather statement, Jun 30, 12:43 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 PM EDT TUE JUN 30 2015
FLZ020>022-301730-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1243 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLUMBIA...HAMILTON AND
SUWANNEE COUNTIES UNTIL 130 PM EDT...
AT 1242 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
STATENVILLE TO 10 MILES SOUTHWEST OF OBRIEN...AND MOVING EAST AT 25
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...JENNINGS...WHITE SPRINGS...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...ICHETUCKNEE SPRING...
COLUMBIA...FORT WHITE...WELLBORN...CROSSROADS...OBRIEN...BELMONT...
WINFIELD...SUWANNEE VALLEY...FIVE POINTS...WATERTOWN...MCALPIN AND
BRANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3059 8260 2992 8257 2988 8259 2997 8296
2999 8296 3001 8300 3008 8307 3009 8311
3063 8321
TIME...MOT...LOC 1642Z 265DEG 21KT 3074 8315 2993 8306
WALSHSpecial weather statement, Jun 30, 12:53 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1253 PM EDT TUE JUN 30 2015
FLZ020-022-GAZ150-162>164-301745-
COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA-WARE GA-
1253 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...NORTHERN
HAMILTON...ECHOLS...CENTRAL WARE...CLINCH AND NORTHWESTERN CHARLTON
COUNTIES UNTIL 145 PM EDT...
AT 1253 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
COGDELL TO NEAR JENNINGS...AND MOVING EAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...JENNINGS...FARGO...STATENVILLE...DU PONT...NEEDMORE AND
MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 8322 3063 8314 3077 8314 3085 8309
3085 8301 3086 8301 3087 8297 3100 8297
3108 8231 3058 8241 3058 8246 3054 8246
3054 8325 3055 8326
TIME...MOT...LOC 1653Z 251DEG 23KT 3112 8281 3062 8319
WALSHThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:59 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Columbia, Union | 31 min |
| Jun 30, 12:27 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 33 min |
| Jun 30, 12:43 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 47 min |
| Jun 30, 1:02 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 28 min |
| Jun 30, 1:12 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 48 min |
| Jun 30, 1:59 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 46 min |
| Jun 30, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 32 min |
| Jun 30, 2:20 PM EDT | Special Marine Warning | JAX | 115 min | |
| Jun 30, 2:29 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee | 46 min |
| Jun 30, 2:43 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| Jun 30, 2:54 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 30, 3:15 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 60 min |
| Jun 30, 3:33 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Jun 30, 3:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 30, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 14 min |
| Jun 30, 4:06 PM EDT | Special Weather Statement | JAX | Saint Johns | 24 min |
| Jun 30, 4:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 30, 4:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 30, 4:31 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Jun 30, 5:01 PM EDT | Special Marine Warning | JAX | 59 min | |
| Jun 30, 7:12 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Jun 30, 7:22 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 38 min |
| Jun 30, 7:52 PM EDT | Special Weather Statement | JAX | Columbia | 23 min |
| Jun 30, 12:22 PM EDT | Special Weather Statement | JAX | Atkinson | 38 min |
| Jun 30, 12:53 PM EDT | Special Weather Statement | JAX | Clinch, Echols, Ware | 52 min |
| Jun 30, 1:35 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 40 min |
| Jun 30, 2:36 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Jeff Davis | 39 min |
| Jun 30, 2:44 PM EDT | Special Weather Statement | JAX | Jeff Davis | 46 min |
| Jun 30, 2:58 PM EDT | Special Weather Statement | JAX | Glynn | 32 min |
| Jun 30, 3:03 PM EDT | Special Weather Statement | JAX | Camden | 27 min |
| Jun 30, 3:09 PM EDT | Special Weather Statement | JAX | Atkinson | 51 min |
| Jun 30, 3:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 23 min |
| Jun 30, 3:46 PM EDT | Special Weather Statement | JAX | Coffee | 44 min |
| Jun 30, 3:50 PM EDT | Special Weather Statement | JAX | Appling | 25 min |
| Jun 30, 4:14 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Coffee | 46 min |
| Jun 30, 5:45 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| Jun 30, 6:30 PM EDT | Special Weather Statement | JAX | Atkinson | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.